Parin Chaipunya
Parin Chaipunya
mail.kmutt.ac.th üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Tripled coincidence point theorems for weak φ-contractions in partially ordered metric spaces
H Aydi, E Karapinar, M Postolache
Fixed point theory and Applications 2012 (1), 44, 2012
206*2012
On -contractions in ordered metric spaces
P Chaipunya, W Sintunavarat, P Kumam
Fixed Point Theory and Applications 2012 (1), 219, 2012
452012
Geraghty-type theorems in modular metric spaces with an application to partial differential equation
P Chaipunya, YJ Cho, P Kumam
Advances in Difference Equations 2012 (1), 83, 2012
422012
Fixed-point theorems for multivalued mappings in modular metric spaces
P Chaipunya, C Mongkolkeha, W Sintunavarat, P Kumam
Abstract and Applied Analysis 2012, 2012
352012
On strong and∆-convergence of modified S-iteration for uniformly continuous total asymptotically nonexpansive mappings in CAT (κ) spaces
P Saipara, P Chaipunya, YJ Cho, P Kumam
J. Nonlinear Sci. Appl 8, 965-975, 2015
242015
Fixed point and periodic point results for α-type F-contractions in modular metric spaces
A Padcharoen, D Gopal, P Chaipunya, P Kumam
Fixed Point Theory and Applications 2016 (1), 1-12, 2016
202016
On the Generalized Ulam-Hyers-Rassias Stability of Quadratic Mappings in Modular Spaces without-Conditions
K Wongkum, P Chaipunya, P Kumam
Journal of function spaces 2015, 2015
192015
On the proximal point method in Hadamard spaces
P Chaipunya, P Kumam
Optimization 66 (10), 1647-1665, 2017
132017
Generalized Suzuki type Z-contraction in complete metric spaces
A Padcharoen, P Kumam, P Saipara, P Chaipunya
Kragujevac Journal of Mathematics 42 (3), 419-430, 2018
112018
Nonself KKM maps and corresponding theorems in Hadamard manifolds
P Chaipunya, P Kumam
Applied General Topology 16 (1), 37-44, 2015
102015
Proximal point algorithms involving fixed point iteration for nonexpansive mappings in CAT (κ) spaces
N Pakkaranang, P Kumam, P Cholamjiak, R Suparatulatorn, P Chaipunya
Carpathian Journal of Mathematics 34 (2), 229-237, 2018
82018
Equilibrium problems and proximal algorithms in Hadamard spaces
P Kumam, P Chaipunya
arXiv preprint arXiv:1807.10900, 2018
72018
Topological aspects of circular metric spaces and some observations on the KKM property towards quasi-equilibrium problems
P Chaipunya, P Kumam
Journal of Inequalities and Applications 2013 (1), 343, 2013
62013
Fixed Point and Common Fixed Point Theorems for Cyclic Quasi-Contractions in Metric and Ultrametric Spaces
P Chaipunya, YJ Cho, W Sintunavarat, P Kumam
Advances in Pure Mathematics, 401-407, 0
6*
On the generalized Ulam-Hyers-Rassias stability for quartic functional equation in modular spaces
K Wongkum, P Kumam, YJ Cho, P Chaipunya
J. Nonlinear Sci. Appl 10, 1399-1406, 2017
52017
On the distance between three arbitrary points
P Chaipunya, P Kumam
Journal of Function Spaces and Applications 2013, 2013
52013
Fixed point theorems for cyclic operators with application in fractional integral inclusions with delays
P Chaipunya, P Kumam
Conference Publications 2015 (special), 248, 2015
42015
A REMARK ON THE PROPERTY P AND PERIODIC POINTS OF ORDER o
P Chaipunya, YJ Cho, P Kumam
МАТЕМАТИЧКИ ВЕСНИК 66 (4), 357-363, 2014
42014
An observation on set-valued contraction mappings in modular metric spaces
P Chaipunya, P Kumam
Thai Journal of Mathematics 13 (1), 9-17, 2015
32015
On circular metric spaces and common fixed points for an infinite family of set-valued operators
P Chaipunya, YJ Cho, P Kumam
Vietnam Journal of Mathematics 42 (2), 205-218, 2014
22014
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20